# SDR HNAA2011050600118

- Difficulty date: April 6, 2011
- Submitted: May 8, 2011
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8103
- Aircraft serial: 221
- Aircraft time: 40,794 hours, 47,320 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shaft
- Part number: 85750360101
- Condition: Corroded
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 FLAP CARRIAGE HAS 3 WORN AND CORRODED MAIN ROLLER SHAFTS.  R & R RT NR 4 FLAP CARRIAGE MAIN ROLLER SHAFT IAW -8300 AMM 57-50-43.
